MathSciNet Relay Station
MathSciNet bibliographic data
MR1363420 14J26 (14M15)
Gallego, Francisco Javier; Giraldo, Luis; Sols, Ignacio Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996), no. 10, 2943–2951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement